# SDR 2005UALA00422

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 39,647 hours, 13,729 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 FWD FRAME AT STA 1645 IS CORRODED.   REPAIR CONSISTED OF REMOVING CORROSION AND INSTALLING 0.032 REPAIR DOUBLER AS OUTLINED IN REPAIR DOCUMENT.
